Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pregnant, dizziness. Prescribed susten. Side effects?

HELLO DR,
I M IN FIRST TRIMESTER PREGNANCY PERIOD . MY GYNACOLOGIST HAVE PRESCRIBED ME SUSTEN 100 MG TO PREVENT ABORTION AS I AHAD A PREVIOUS HISTORY OF NATURAL MISCARRIAGE LAST YEAR SINC E THE GROWTH WAS NOT GOOD. BUT I M HAVING GIDDINESS AFTER HAVING SUSTEN. IS IT THE TABLET SIDE EFFECT .DO I NEED TO CONTINUE THAT COMPULSARILY. SINC E I M WORKING ITS VERY DIFFICULT FOR ME DURING OFFICE HOURS.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.
Some amount of giddiness is common in pregnancy.
That can occur due to hypoglycemia.
You have to improve the food intake to avoid this. If you are not able to eat larger quantities take smaller quantity food more frequently.
Rarely susten can cause drowsiness etc symptoms.
To avoid this you can take the tablet at bed time or use it vaginally.
For more details you can ask me through: http://www.healthcaremagic.com/doctors/dr-sree-gouri-sr/63429
Take care.
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor